MathSciNet Relay Station
MathSciNet bibliographic data
MR1005514 35L60 (35D05 46F10 65M12 73C50)
Colombeau, J.-F.; LeRoux, A. Y.; Noussaïr, A.; Perrot, B. Microscopic profiles of shock waves and ambiguities in multiplications of distributions. SIAM J. Numer. Anal. 26 (1989), no. 4, 871–883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement